Multiple Solutions for a Second-Order Impulsive Sturm-Liouville Equation
Jingli Xie and
Zhiguo Luo
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
We study the existence of solutions to a boundary value problem of a second-order impulsive Sturm-Liouville equation with a control parameter . By employing some existing critical point theorems, we find the range of the control parameter in which the boundary value problem admits at least three solutions. It is also shown that, under certain conditions, there exists an interval of the control parameter in which the boundary value problem possesses infinitely many solutions. Some examples are given to demonstrate the main results in this paper.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/527082.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/527082.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:527082
DOI: 10.1155/2013/527082
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().